Flaminio Flamini
Flaminio Flamini
Full Professor in Geometry, University of Rome Tor Vergata
Подтвержден адрес электронной почты в домене axp.mat.uniroma2.it - Главная страница
Название
Процитировано
Процитировано
Год
Finite commutative rings and their applications
G Bini, F Flamini
Springer Science & Business Media, 2012
1232012
On the branch curve of a general projection of a surface to a plane
C Ciliberto, F Flamini
Transactions of the American Mathematical Society 363 (7), 3457-3471, 2011
312011
Nodal curves with general moduli on K 3 surfaces
F Flamini, AL Knutsen, G Pacienza, E Sernesi
Communications in Algebra® 36 (11), 3955-3971, 2008
312008
Non-special scrolls with general moduli
A Calabri, C Ciliberto, F Flamini, R Miranda
Rendiconti del Circolo Matematico di Palermo 57 (1), 1-31, 2008
192008
Degenerations of scrolls to unions of planes
A Calabri, C Ciliberto, F Flamini, R Miranda
arXiv preprint math/0601295, 2006
182006
Singular curves on a K3 surface and linear series on their normalizations
F Flamini, AL Knutsen, G Pacienza
International Journal of Mathematics 18 (06), 671-693, 2007
172007
Some results of regularity for Severi varieties of projective surfaces
F Flamini
Communications in Algebra 29 (6), 2297-2311, 2001
142001
Moduli of nodal curves on K3 surfaces
C Ciliberto, F Flamini, C Galati, AL Knutsen
Advances in Mathematics 309, 624-654, 2017
132017
Extensions of line bundles and Brill--Noether loci of rank-two vector bundles on a general curve
C Ciliberto, F Flamini
arXiv preprint arXiv:1312.6239, 2013
132013
On the K² of Degenerations of Surfaces and the Multiple Point Formula
A Calabri, C Ciliberto, F Flamini, R Miranda
Annals of mathematics, 335-395, 2007
132007
Brill--Noether loci of stable rank--two vector bundles on a general curve
C Ciliberto, F Flamini
arXiv preprint arXiv:1109.6466, 2011
112011
Moduli of nodal curves on smooth surfaces of general type
F Flamini
arXiv preprint math/0103205, 2001
112001
Special scrolls whose base curve has general moduli
A Calabri, C Ciliberto, F Flamini, R Miranda
Contemporary Mathematics 496, 133, 2009
92009
Families of nodal curves on projective surfaces
F Flamini
91999
On the geometric genus of reducible surfaces and degenerations of surfaces to unions of planes
A Calabri, C Ciliberto, F Flamini, R Miranda
arXiv preprint math/0301227, 2003
82003
On families of rational curves in the Hilbert square of a surface
F Flamini, AL Knutsen, G Pacienza
The Michigan Mathematical Journal 58 (3), 639-682, 2009
72009
Lectures on Brill-Noether theory
F Flamini
Workshop on Curves and Jacobians, 1-20, 2011
62011
On the genus of reducible surfaces and degenerations of surfaces
A Calabri, C Ciliberto, F Flamini, R Miranda
Annales de l'institut Fourier 57 (2), 491-516, 2007
62007
Gonality of curves on general hypersurfaces
F Bastianelli, C Ciliberto, F Flamini, P Supino
Journal de Mathématiques Pures et Appliquées 125, 94-118, 2019
52019
A note on gonality of curves on general hypersurfaces
F Bastianelli, C Ciliberto, F Flamini, P Supino
Bollettino dell'Unione Matematica Italiana 11 (1), 31-38, 2018
52018
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20